# SDR FDEA202211072737

- Difficulty date: November 7, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 32,816 hours, 18,225 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Meter
- Condition: No Test
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#4 COURIOUR O2 MASK FLOW METER BLINKER DOES NOT  OPERATE DURING TEST.  REPLACED #4 COURIER OXYGEN MASK STOWAGE BOX.
